MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; Probe, Radiofrequency Lesion

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; Probe, Radiofrequency Lesion
Model Number RCE-E401519-P
Medical Device Problem Codes Nonstandard Device (1420); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a radiofrequency ablation (rfa) procedure, the injection electrode was inserted without difficulty, however it was difficult to reposition the device during the procedure.Upon device withdrawal, of the electrode and the cannula it was observed that the coating of the device was sheared.A new cannula and new electrode were utilized to successfully complete the procedure, and no issues were identified with the new devices.All pieces were removed from the patient's body, and the patient is doing well post operatively.

Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50863920
Report Number3006630150-2026-07019
Device Sequence Number15808899
Product Code GXI
UDI-Device Identifier00813250014341
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRCE-E401519-P
Device Catalogue NumberRCE-E401519-P
Device Lot Number36646987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown